Show simple item record

dc.contributor.authorYang, Zhifeng ( Orcid Icon 0000-0002-3395-6004 )
dc.contributor.authorFeng, Zhaosheng ( Orcid Icon 0000-0003-2782-4539 )
dc.date.accessioned2021-10-15T16:38:49Z
dc.date.available2021-10-15T16:38:49Z
dc.date.issued2019-01-30
dc.identifier.citationYang, Z., & Feng, Z. (2019). Approximate controllability of Euler-Bernoulli viscoelastic systems. Electronic Journal of Differential Equations, 2019(19), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14661
dc.description.abstractIn this article, we study an Euler-Bernoulli viscoelastic control system which is dissipative due to the presence of the viscoelastic term. The main feature which distinguishes this paper from other related works lies in the fact that we no longer impose traditional conditions such as complete monotonicity and decay property on the kernel function g. Without loss of generality, we study the system in the case of g ≡ 1. By means of the duality principle and the Hahn-Banach theorem, we show that the system with g = 1 is approximately controllable in the appropriate function space.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectEuler-Bernoulli viscoelastic systemen_US
dc.subjectApproximate controllabilityen_US
dc.subjectDuality principleen_US
dc.subjectHahn-Banach theoremen_US
dc.titleApproximate controllability of Euler-Bernoulli viscoelastic systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record